Open Access System for Information Sharing

Login Library

Browsing byAuthorKellogg, RB

전체
All 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:
Showing results 2 to 5 of 5
Issue DateTitle
2002-Jan

ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, vol. 163, no. 1, page. 35 - 64, 2002-01

Kweon, JR; Kellogg, RB

2004-Aug

SIAM JOURNAL ON MATHEMATICAL ANALYSIS, vol. 35, no. 6, page. 1451 - 1485, 2004-08

Kweon, JR; Kellogg, RB

2006-Jan

JOURNAL OF MATHEMATICAL FLUID MECHANICS, vol. 8, no. 3, page. 445 - 454, 2006-01

Kweon, JR; Kellogg, RB

2009-Mar

JOURNAL OF MATHEMATICAL FLUID MECHANICS, vol. 11, no. 1, page. 1 - 21, 2009-03

Kweon, JR; Kellogg, RB

1

Browse